Revista Matemática Iberoamericana


Full-Text PDF (3095 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 1, 1995, pp. 1–65
DOI: 10.4171/RMI/165

Published online: 1995-04-30

Estimates on the solution of an elliptic equation related to Brownian motion with drift

Joseph G. Conlon[1] and Juan Redondo[2]

(1) University of Michigan, Ann Arbor, USA
(2) University of Michigan, Ann Arbor, USA

No abstract available for this article.

No keywords available for this article.

Conlon Joseph, Redondo Juan: Estimates on the solution of an elliptic equation related to Brownian motion with drift. Rev. Mat. Iberoam. 11 (1995), 1-65. doi: 10.4171/RMI/165